# SDR IPXA2019012538294

- Difficulty date: January 10, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 16,896 hours, 10,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A52110744207
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR AVIONICS COMPARTMENT ACCESS DOOR 121BL RIGHT WEB/INTERCOSTAL DAMAGED INSIDE DOOR FRAME. INSTALLED WEB IAW SRM 51-40-21 & DWG A52110744.
